# SDR K11A2023101200232

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,114 hours, 40,435 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

2 BLEED TRIP OFF LIGHT WOULD NOT RESET AS RESULT CABIN ALTITUDE WARNING, THEN EMERGENCY DESCENT
